CureZone   Log On   Join
Armour causing drastic hairloss and weight gain
 
jasmine75 Views: 8,615
Published: 10 years ago
 

Armour causing drastic hairloss and weight gain


I'm beginning to freak out because I have lost half my hair in the last 2 months. I started Armour about 6 months ago. Every time I start it I gain at least 10 lbs the first two weeks and my hair begins to fall out. Suddenly over the past two months it has begun to fall out drastically. I've also started having other hormonal indications such as shorter periods, increased Acne on jawline, more hair on face and other places it shouldn't be, and just less functional. At this rate my hair will be gone in a month or two. It has to be the thyroid because in the past when I go off it the weight comes back off and hair loss slows down. I've gone off Armour completely for the past couple weeks to see if I can save my hair. Does ANYONE know why my body is acting opposite than it should? I've read thyroid can sometimes increase testosterone but I won't know until I can get some tests. Could adrenals be affected? Any ideas???
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.313 sec, (1)